# SDR 0401745813

- Difficulty date: September 25, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 4,102 hours, 1,355 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 316N310012
- Condition: Chafed
- Location: Rt Wing
- Part time: 4,102 hours, 1,355 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FUEL SUPPLY TUBE IN THE RT PYLON WAS FOUND TO BE CHAFING AGAINST THE PYLON SUPPORT STRUCTURE (P/N 112N4115-6). THE DAMAGE TO THE FUEL TUBE EXCEEDED THE ALLOWABLE 0.004 INCH OF DAMAGE.  REPLACED THE FUEL LINE. REPAIRED IAW EO 2822-01068-01.  OPERATIONAL CHECK GOOD.
